×

zbMATH — the first resource for mathematics

On an integral connected with the average order of a class of arithmetical functions. (English) Zbl 0241.10028

MSC:
11N37 Asymptotic results on arithmetic functions
33B15 Gamma, beta and polygamma functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, E, ()
[2] Berndt, B.C, On the average order of a class of arithmetical functions, II, J. number theory, 3, 288-305, (1971) · Zbl 0219.10050
[3] Szegö, G; Walfisz, A, Über das piltzsche teilerproblem in algebraischen zahlkörpern (zweite abhandlung), Math. Z., 26, 467-486, (1927) · JFM 53.0153.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.